RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, Volume 14, Issue 3, Pages 287–294 (Mi isu512)  

Mathematics

Approximation of Functions in Symmetrical and Connected Holder Spaces by Linear Means of Fourier–Vilenkin Series

T. V. Likhacheva

Saratov State University, 83, Astrakhanskaya str., Saratov, 410012, Russia

Abstract: In this paper some summation methods are applied to Fourier-Vilenkin series in so called symmetric spaces. These methods use triangular matrix with sums in rows tending to zero and with some conditions on difference of coefficients. The triginometric counterpart of our results are due to M. L. Mittal, B. E. Rhoades, A. Guven, etc.

Key words: Vilenkin system, symmetrical (rearrangament invariant) space, Hölder space, linear mean.

DOI: https://doi.org/10.18500/1816-9791-2014-14-3-287-294

Full text: PDF file (174 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.51

Citation: T. V. Likhacheva, “Approximation of Functions in Symmetrical and Connected Holder Spaces by Linear Means of Fourier–Vilenkin Series”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:3 (2014), 287–294

Citation in format AMSBIB
\Bibitem{Lik14}
\by T.~V.~Likhacheva
\paper Approximation of Functions in Symmetrical and Connected Holder Spaces by Linear Means of Fourier--Vilenkin Series
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2014
\vol 14
\issue 3
\pages 287--294
\mathnet{http://mi.mathnet.ru/isu512}
\crossref{https://doi.org/10.18500/1816-9791-2014-14-3-287-294}
\elib{https://elibrary.ru/item.asp?id=21967149}


Linking options:
  • http://mi.mathnet.ru/eng/isu512
  • http://mi.mathnet.ru/eng/isu/v14/i3/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:155
    Full text:52
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021